# SDR C2XA10IA343

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 26,899 hours, 25,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2817 WAS DELAYED DUE TO THE CREW REPORTIA BURNING SMELL IN THE COCKPIT AND CABIN WITH THE PACKS RUNNING.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE PACKS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
